# SDR CA110117001

- Difficulty date: January 16, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,157 hours
- Engine: Ge CF348E5A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN CREW REPORTED WHITE SMOKE FROM THE AFT GALLEY OVEN.  CIRCUIT BREAKER PULLED.
